A simple hidden Markov model for Gayesian modeling with time dependent data

Glen D Meeden, S Vardeman

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1801-1826
JournalCommunications in Statistics:Theory and Methods
Volume29
StatePublished - 2000

Cite this

A simple hidden Markov model for Gayesian modeling with time dependent data. / Meeden, Glen D; Vardeman, S.

In: Communications in Statistics:Theory and Methods, Vol. 29, 2000, p. 1801-1826.

Research output: Contribution to journalArticle

@article{837c86fa34834e86bc5a9093b43c65cd,
title = "A simple hidden Markov model for Gayesian modeling with time dependent data",
author = "Meeden, {Glen D} and S Vardeman",
year = "2000",
language = "English",
volume = "29",
pages = "1801--1826",
journal = "Communications in Statistics:Theory and Methods",

}

TY - JOUR

T1 - A simple hidden Markov model for Gayesian modeling with time dependent data

AU - Meeden, Glen D

AU - Vardeman, S

PY - 2000

Y1 - 2000

M3 - Article

VL - 29

SP - 1801

EP - 1826

JO - Communications in Statistics:Theory and Methods

JF - Communications in Statistics:Theory and Methods

ER -